# SDR SWAA2020030942275

- Difficulty date: March 2, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 147A100660
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FAIL SAFE CHORD AT B.S. 1006, BETWEEN STRINGERS 27 LEFT AND 27 RIGHT, W.L. 185.`         EVALUATED CORROSION ON FAIL SAFE CHORD AT BS 1006 BETWEEN STRINGERS 27 LEFT AND 27 RIGHT, WL 185 PART #147A1006-60, FOUND .025 REMOVED, ORIGINAL THICKNESS .094 IN A 1"X2" AREA, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A-1, REMOVED AND REPLACED WITH NEW FAIL SAFE CHORD AT BS 1006, STR 23L-24R WL 185 IAW DWG 147A1006, DWG 147A0040 AND DWG 147A0002
